# SDR COMA0260562

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 10,785 hours, 10,992 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469C
- Part serial: 0208
- Condition: Failed
- Location: R/H
- Part time: 18,429 hours, 17,557 cycles
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5860 IDG #2 CAUTION MESSAGE DURING T/O.REPLACED THE R/H IDG.
